Annales Academię Scientiarum Fennicę
Volumen 32, 2007, 125-139


Jun Hu and Meiyu Su

Department of Mathematics, Brooklyn College and Graduate Center, CUNY
Brooklyn, NY 11210, U.S.A.; jun 'at'

Department of Mathematics, Long Island University
Brooklyn, NY 11201, U.S.A.; msu 'at'

Abstract. In this paper, we obtain an analogue in earthquake theory to the David theorem on the solution to the Beltrami differential equation, that is, we introduce a sufficient condition for a type of Thurston unbounded earthquake measures to be induced by earthquake maps.

2000 Mathematics Subject Classification: Primary 37E10; Secondary 30F60, 37E20.

Key words: Circle homeomorphism, earthquake map, cross ratio.

Reference to this article: J. Hu and M. Su: Thurston unbounded earthquake maps. Ann. Acad. Sci. Fenn. Math. 32 (2007), 125-139.

Full document as PDF file

Copyright © 2007 by Academia Scientiarum Fennica